How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 45945
Experience:  Board Certified Oncologist
41363181
Type Your Oncology Question Here...
Dr. David is online now

Have tended to be hypothyroidic since 1945 Now have excessively

Customer Question

Have tended to be hypothyroidic since 1945 Now have excessively thick feet and ankles and am on dieuretics in addition to 125 mic/g daily.
Submitted: 2 years ago.
Category: Oncology
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

usually thyroid issues does not cause thick feet and ankles and swelling in the legs.

Dr. David :

you need your heart checked with cardiac echo studies.

Dr. David :

new heart weakness or low blood albumin levels or poor circulation can cause swelling in the legs and ankles.

Dr. David :

TSH or thyroid stimulation hormone levels can check if your thyroid hormone levels are normal.

Related Oncology Questions